# SDR SWAA2022110954519

- Difficulty date: October 4, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB GUSSET CRACKED AT BS 500D S-19R / [01] REMOVED GUSSET FCB AT BS 500D S-19R WL 190 SRM 51-40-02.-;[02] RECEIVED NEW GUSSET P/N 143A9481-5; LOCATED AND DRILLED NEW GUSSET AT FWD CARGO BAY BS 500D STR 19R IAW SRM 51-40-05-OG-0 DWG#143A7902.;[03] REQUESTING OK TO INSTALL;[04] INSPECTED ACTION 2; VERIFIED MEASUREMENT TABLE; OK TO INSTALL;[05] INSTALLED NEW GUSSET FWD CARGO BAY BS 500D STG 19R IAW SRM 51-40-02-0G-0; DWG#143A7902;[06] CORRECTED ACTION 5: INSTALLED NEW GUSSET WITH P/N 143A9481-5;PO#1486134-8 AT BS 500D S-19R;IAW SRM 51-40-02; AND DGW#143A7902.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] UPDATED ITEM 11 IN MEASUREMENT FIELD
